Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Index character associated with the projective Dirac operator

Author: Makoto Yamashita
Journal: Proc. Amer. Math. Soc. 141 (2013), 2923-2932
MSC (2010): Primary 58J22; Secondary 35K05
Published electronically: April 30, 2013
MathSciNet review: 3056582
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We calculate the equivariant index formula for an infinite dimensional Clifford module canonically associated with any closed oriented Riemannian manifold. It encompasses the fractional index formula of the projective Dirac operators by Mathai-Melrose-Singer. Our method can be regarded as the calculation of a topological index for such operators.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 58J22, 35K05

Retrieve articles in all journals with MSC (2010): 58J22, 35K05

Additional Information

Makoto Yamashita
Affiliation: School of Mathematics, Cardiff University, Senghennydd Road, Cardiff, CF24 4AG, Wales, United Kingdom
Address at time of publication: Dipartimento di Matematica, Università degli Studi di Roma “Tor Vergata”, Via della Ricerca Scientifica 1, 00133 Rome, Italy

Keywords: Twisted index theory, Clifford module
Received by editor(s): February 3, 2011
Received by editor(s) in revised form: November 10, 2011
Published electronically: April 30, 2013
Additional Notes: This work has been supported by the Marie Curie Research Training Network MRTN-CT-2006-031962 in Noncommutative Geometry, EU-NCG
Communicated by: Varghese Mathai
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society